Hello.........My last blood work showed TSH 3rd generation as .04 (very low) and a free T4 index (T7) of 3.9 Other values normal. I must say I feel terrific but I just started developing PVC's. (no chest pain or any other cardiac symptoms) I had an EKG and holter and my Cardiologist so far does not attribute it yet to anything of major concern ( I will be going for a stress test and echo )........My question is could it be from the low TSH? I haven't yet talked to my endo, I just wanted other peoples opinion before I do.....Thanks
You problem doesn't come from low TSH. There are no symptoms directly related to TSH levels. But it could be stemming from the high FT index.
I looked into your past post to see if you are being treated for hypoT. (You don't mention that today.) I found that I talked with you about this last November. ( [url] http://www.healthboards.com/boards/showthread.php?t=549566 [/url] ). I guess you haven't talked your MD into a real free T4 test? That, combined with a genuine free T3 test would give you a much better idea if your dose should be reduced. Also, did you follow his suggestion at that time to slightly reduce the dose? If not... to answer today's question.... Yes, the PVCs might be related to too high a dose of thyroid hormone.
Thanks for answering me. I might be getting confused on the T4. My labs have 2 T4's. One is free T4 at 3.9 the other is T4 ( thyroxine) at 11.2. But I don't see a free T3, just a T3 uptake. So I guess I'm missing that part. And yes I did reduce my dose , and you did answer my questions on the PVC's. Thanks.........but bottom line is, I guess, that no matter how well I feel, or how much medication I'm taking, if I'm getting benign PVC's .....My body must be telling me that I'm taking too much thyroid medication, so I'll have to talk to endo to lower it even more............I really didn't think PVC's could be caused by thyroid, palpitations yes, but not PVC"s. So thanks for letting me know
Your body's reaction is important, but your labs back up the fact that you're overmedicated, and pretty significantly so. If you would post the lab's reference range for the FT4, it will help us better interpret your results. But if the range is a typical one that is around .8 to 1.8, you can see how much higher yours is. Much too high to be safe.
PVC's can be very tied to thyroid levels. I had them constantly while I was hypo; they went away when my dose was optimized. But it isn't written in stone which condition causes them; either hypo or hyper can do it.
I just got done speaking with my endo and he confirmed my thoughts that my pvc's can be caused by being hyper. He did reduce my medication so we will see what happens.. Hopefully these PVC's will soon stop, I could feel them and its really scary..... .....FYI my lab report shows the free t4 range as 1.4 to 3.8, so maybe we're talking about 2 different types of labs............
Lab ranges can vary tremendously, especially for FT4. A patient's result can only be interpreted in the context of the range used. If your lab's high end is that high, you probably are overmedicated, but not to the degree you'd be if my lab were doing your test. Did that make any sense... lol?